Previous |  Up |  Next

Article

Title: A global differentiability result for solutions of nonlinear elliptic problems with controlled growths (English)
Author: Fattorusso, Luisa
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 58
Issue: 1
Year: 2008
Pages: 113-129
Summary lang: English
.
Category: math
.
Summary: Let $\Omega $ be a bounded open subset of $\mathbb{R}^{n}$, $n>2$. In $\Omega $ we deduce the global differentiability result \[ u \in H^{2}(\Omega , \mathbb{R}^{N}) \] for the solutions $u \in H^{1}(\Omega , \mathbb{R}^{n})$ of the Dirichlet problem \[ u-g \in H^{1}_{0}(\Omega , \mathbb{R}^{N}), -\sum _{i}D_{i}a^{i}(x,u,Du)=B_{0}(x,u,Du) \] with controlled growth and nonlinearity $q=2$. The result was obtained by first extending the interior differentiability result near the boundary and then proving the global differentiability result making use of a covering procedure. (English)
Keyword: global differentiability of weak solutions
Keyword: elliptic problems
Keyword: controlled growth
Keyword: nonlinearity with $q=2$
MSC: 35B65
MSC: 35D10
MSC: 35J60
MSC: 58B10
idZBL: Zbl 1174.35039
idMR: MR2402529
.
Date available: 2009-09-24T11:53:55Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/128249
.
Reference: [1] S.  Campanato: Equazioni ellittiche del  $II^{\circ }$ ordine e spazi $L^{2,\lambda }$.Ann. Mat. Pura App. 69 (1965), 321–382. (Italian) MR 0192168, 10.1007/BF02414377
Reference: [2] S.  Campanato: Sistemi ellittici in forma di divergenza.Quad. Scuola Normale Superiore Pisa (1980). (English) MR 0668196
Reference: [3] S.  Campanato: Differentiability of the solutions of nonlinear elliptic system with natural growts.Ann. Mat. Pura Appl., 4.  Ser. 131 (1982), 75–106. MR 0681558, 10.1007/BF01765147
Reference: [4] S.  Campanato: A maximum principle for nonlinear elliptic system: Boundary fundamental estimates.Adv. Math. 66 (1987), 291–317. MR 0915857, 10.1016/0001-8708(87)90037-5
Reference: [5] S.  Campanato, P.  Cannarsa: Differentiability and partial Hölder continuity of the solutions of non linear elliptic systems of order  $2m$ with quadratic growth.Ann. Sc. Norm. Super. Pisa Cl. Sci., IV.  Ser. 8 (1981), 285–309. MR 0623938
.

Files

Files Size Format View
CzechMathJ_58-2008-1_8.pdf 273.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo